Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Infinite loop spaces and positive scalar curvature in the presence of a fundamental group

Johannes Ebert and Oscar Randal-Williams

Geometry & Topology 23 (2019) 1549–1610
Bibliography
1 D W Anderson, E H Brown Jr., F P Peterson, The structure of the Spin cobordism ring, Ann. of Math. 86 (1967) 271 MR0219077
2 N Bárcenas, R Zeidler, Positive scalar curvature and low-degree group homology, Ann. K–Theory 3 (2018) 565 MR3830202
3 P Baum, M Karoubi, On the Baum–Connes conjecture in the real case, Q. J. Math. 55 (2004) 231 MR2082090
4 R Bieri, Homological dimension of discrete groups, Department of Pure Mathematics, Queen Mary College (1981) MR715779
5 B Blackadar, K–theory for operator algebras, 5, Cambridge Univ. Press (1998) MR1656031
6 B Botvinnik, J Ebert, O Randal-Williams, Infinite loop spaces and positive scalar curvature, Invent. Math. 209 (2017) 749 MR3681394
7 B Botvinnik, P B Gilkey, The eta invariant and metrics of positive scalar curvature, Math. Ann. 302 (1995) 507 MR1339924
8 L Buggisch, The spectral flow theorem for families of twisted Dirac operators, PhD thesis, Westfälische Wilhelms-Universität Münster (2019)
9 U Bunke, A K–theoretic relative index theorem and Callias-type Dirac operators, Math. Ann. 303 (1995) 241 MR1348799
10 V Chernysh, On the homotopy type of the space +(M), preprint (2004) arXiv:math/0405235
11 V Chernysh, A quasifibration of spaces of positive scalar curvature metrics, Proc. Amer. Math. Soc. 134 (2006) 2771 MR2213758
12 A Connes, G Skandalis, The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci. 20 (1984) 1139 MR775126
13 J Dixmier, A Douady, Champs continus d’espaces hilbertiens et de C–algèbres, Bull. Soc. Math. France 91 (1963) 227 MR0163182
14 J Ebert, Elliptic regularity for Dirac operators on families of noncompact manifolds, preprint (2016) arXiv:1608.01699
15 J Ebert, The two definitions of the index difference, Trans. Amer. Math. Soc. 369 (2017) 7469 MR3683115
16 J Ebert, Index theory in spaces of manifolds, Math. Ann. (2019)
17 J. Ebert, O. Randal-Williams, The positive scalar curvature cobordism category, preprint (2019) arXiv:1904.12951
18 S Echterhoff, Bivariant KK–theory and the Baum–Connes conjecture, from: "K–theory for group C–algebras and semigroup C–algebras" (editors J Cuntz, S Echterhoff, X Li, G Yu), Oberwolfach Seminars 47, Springer (2017) 81 MR3618901
19 S Führing, A smooth variation of Baas–Sullivan theory and positive scalar curvature, Math. Z. 274 (2013) 1029 MR3078256
20 P Gajer, Riemannian metrics of positive scalar curvature on compact manifolds with boundary, Ann. Global Anal. Geom. 5 (1987) 179 MR962295
21 S Galatius, O Randal-Williams, Stable moduli spaces of high-dimensional manifolds, Acta Math. 212 (2014) 257 MR3207759
22 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, II, Ann. of Math. 186 (2017) 127 MR3665002
23 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Springer (2004) MR2088027
24 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. 58 (1983) 83 MR720933
25 M Gromov, H B Lawson Jr., Spin and scalar curvature in the presence of a fundamental group, I, Ann. of Math. 111 (1980) 209 MR569070
26 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. 111 (1980) 423 MR577131
27 J C Hausmann, D Husemoller, Acyclic maps, Enseign. Math. 25 (1979) 53 MR543552
28 D W Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969) 759 MR0247634
29 N Higson, J Roe, Analytic K–homology, Oxford Univ. Press (2000) MR1817560
30 N Higson, J Roe, K–homology, assembly and rigidity theorems for relative eta invariants, Pure Appl. Math. Q. 6 (2010) 555 MR2761858
31 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
32 M Joachim, S Stolz, An enrichment of KK–theory over the category of symmetric spectra, Münster J. Math. 2 (2009) 143 MR2545610
33 D D Joyce, Compact 8–manifolds with holonomy Spin(7), Invent. Math. 123 (1996) 507 MR1383960
34 M Karoubi, A descent theorem in topological K–theory, K–Theory 24 (2001) 109 MR1869624
35 G G Kasparov, The operator K–functor and extensions of C–algebras, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980) 571 MR582160
36 M A Kervaire, Le théorème de Barden–Mazur–Stallings, Comment. Math. Helv. 40 (1965) 31 MR0189048
37 M Land, The analytical assembly map and index theory, J. Noncommut. Geom. 9 (2015) 603 MR3359022
38 H B Lawson Jr., M L Michelsohn, Spin geometry, 38, Princeton Univ. Press (1989) MR1031992
39 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in K– and L–theory, from: "Handbook of K–theory" (editors E M Friedlander, D R Grayson), Springer (2005) 703 MR2181833
40 M Matthey, The Baum–Connes assembly map, delocalization and the Chern character, Adv. Math. 183 (2004) 316 MR2041902
41 N Perlmutter, Parametrized Morse theory and positive scalar curvature, preprint (2017) arXiv:1705.02754
42 A Phillips, Submersions of open manifolds, Topology 6 (1967) 171 MR0208611
43 P Piazza, T Schick, Groups with torsion, bordism and rho invariants, Pacific J. Math. 232 (2007) 355 MR2366359
44 J Rosenberg, C–algebras, positive scalar curvature, and the Novikov conjecture, Inst. Hautes Études Sci. Publ. Math. 58 (1983) 197 MR720934
45 T Schick, Real versus complex K–theory using Kasparov’s bivariant KK–theory, Algebr. Geom. Topol. 4 (2004) 333 MR2077669
46 T Schick, L2–index theorems, KK–theory, and connections, New York J. Math. 11 (2005) 387 MR2188248
47 S Stolz, Concordance classes of positive scalar curvature metrics, unpublished manuscript (1998)
48 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. 81 (1965) 56 MR0171284
49 C T C Wall, Geometrical connectivity, I, J. London Math. Soc. 3 (1971) 597 MR0290387
50 M Walsh, Metrics of positive scalar curvature and generalised Morse functions, I, 983, Amer. Math. Soc. (2011) MR2789750
51 M Walsh, Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics, Proc. Amer. Math. Soc. 141 (2013) 2475 MR3043028
52 M Walsh, The space of positive scalar curvature metrics on a manifold with boundary, preprint (2014) arXiv:1411.2423
53 S Weinberger, G Yu, Finite part of operator K–theory for groups finitely embeddable into Hilbert space and the degree of nonrigidity of manifolds, Geom. Topol. 19 (2015) 2767 MR3416114
54 Z Xie, G Yu, R Zeidler, On the range of the relative higher index and the higher rho-invariant for positive scalar curvature, preprint (2017) arXiv:1712.03722